# SDR JIKA2016013103

- Difficulty date: January 28, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N331AF
- Make and model: Beech 1900C
- Aircraft serial: UB44
- Aircraft time: 32,001 hours, 47,310 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

AFTER TAKEOFF, DURING CLIMB, THE PILOT REPORTED THAT THE RT ENG FIRE WARNING LIGHT ILLUMINATED.  THE PILOT SHUTDOWN THE RT ENG & EXTINGUISHED THE RT ENG FIRE BOTTLE.  THE PILOT DECLARED AN EMER & LANDED WITHOUT INCIDENT.  FOUND THE RT ENG FIRE DETECTION LOOP HAD HIGH RESISTANCE.  R & R THE FWD & AFT FIRE DETECTION LOOPS.  THE RT ENG FIRE DETECTION SYS FUNCTIONAL CHECKED SATISFACTORY.  FIRE DETECTION LOOP IS AN ON CONDITION PART, TIME IN SERVICE IS UNKNOWN.
